# SDR PLGA971025C

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342BE
- Make and model: Saab SF340A
- Aircraft serial: 340A096
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

ALB - FLT 4763 - TWENTY MINUTES AFTER TAKEOFF, THE RIGHT TAILPIPE HOT WARNING LIGHT ILLUMINATED.  CREW FOLLOWED PROCEDURES AND SHUT DOWN THE RIGHT ENGINE.  AIRCRAFT DIVERTED TO ALB AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED WATER FROM SYSTEM CONNECTOR AND RERACKED THE WEU.  PERFORMED OPERATIONAL CHECK OF SYSTEM.  ALL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
